# SDR DALA2024090408710

- Difficulty date: September 3, 2024
- Submitted: September 4, 2024
- Operation: Air carrier
- Aircraft: N342NB
- Make and model: Airbus A319-114
- Aircraft serial: 1746
- Aircraft time: 58,843 hours, 30,897 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Inlet
- Condition: Contaminated
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SHIP 3142 - DIV/FUMES - DIVERTED TO RIC FOR OILY SMELL IN CABIN. CORRECTIVE ACTION: FOUND OIL ON APU EXTERIOR, NO OIL INGESTION FOUND IN INLET OR BLEED DUCT USING UV LIGHT. NO OIL FOUND BEHIND ENGINE SPINNERS. COMPLIED WITH DUCT BURNS AND ECS DECONTAMINATION. CLEANED APU DOOR. RAN APU AND PACKS FOR EXTENDED TIME. NO SMELLS. (LP 5713218, 5713220)
